Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2008, 5:04 AM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2008, 5:04 AM CDT (10:04 UTC)
- Expired
- May 14, 2008, 6:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 3:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3961 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 141004
SVREWX
TXC053-453-491-141100-
/O.NEW.KEWX.SV.W.0115.080514T1004Z-080514T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BURNET COUNTY...
NORTHERN TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 600 AM CDT.
* AT 502 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SUNNYLANE TO SPICEWOOD...OR ALONG A LINE EXTENDING FROM LAMPASAS TO
8 MILES SOUTHEAST OF MARBLE FALLS...AND MOVING EAST AT 43 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHADY GROVE...OATMEAL AND BERTRAM BY 510 AM CDT...
JOPPA AND WATSON BY 515 AM CDT...
LAGO VISTA BY 520 AM CDT...
MAHOMET...LIBERTY HILL AND BRIGGS BY 525 AM CDT...
LEANDER BY 530 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3093 9783 3089 9763 3081 9742 3039 9746
3048 9826 3103 9824 3105 9791
TIME...MOT...LOC 1004Z 270DEG 37KT 3099 9813 3048 9818
$$3 follow-up statements
000
WWUS54 KEWX 141029
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 AM CDT WED MAY 14 2008
TXC053-453-491-141100-
/O.CON.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
528 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN TRAVIS...WILLIAMSON AND EASTERN BURNET COUNTIES...
AT 523 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES NORTHEAST OF WATSON TO JONESTOWN...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF COPPERAS COVE TO 8 MILES
WEST OF CEDAR PARK...MOVING EAST AT 43 MPH. A SEVERE THUNDERSTORM
LOCATED 5 MILES NORTH OF BURNET...WAS MOVING EAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FLORENCE...CEDAR PARK AND ANDERSON MILL BY 535 AM CDT...
JOLLYVILLE...GEORGETOWN DAM AND BRUSHY CREEK BY 540 AM CDT...
WELLS BRANCH...SERENADA...ROUND ROCK AND GEORGETOWN BY 545 AM
CDT...
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3093 9783 3089 9763 3081 9742 3039 9746
3048 9826 3103 9824 3105 9791
TIME...MOT...LOC 1028Z 270DEG 37KT 3099 9784 3048 9789
$$000
WWUS54 KEWX 141051
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT WED MAY 14 2008
TXC053-453-491-141100-
/O.CON.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
549 AM CDT WED MAY 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN TRAVIS...WILLIAMSON AND NORTHEASTERN BURNET
COUNTIES...
AT 544 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF JARRELL TO BRUSHY CREEK...OR ALONG A LINE EXTENDING FROM
HARKER HEIGHTS TO ANDERSON MILL...MOVING EAST AT 43 MPH.
A SEVERE THUNDERSTORM WAS ALSO NOTED NEAR OAKALLA...MOVING NORTHEAST
AT 15 MPH. BRIEF FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WELLS BRANCH...THEON...
WALBURG...WINDEMERE...WEIR...PFLUGERVILLE...SCHWERTNER...JONAH...
HUTTO...RICES CROSSING...GRANGER AND BARTLETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3092 9781 3089 9763 3087 9760 3081 9742
3039 9746 3042 9780 3043 9781 3043 9788
3045 9792 3104 9807 3105 9791
TIME...MOT...LOC 1049Z 270DEG 37KT 3099 9759 3048 9768
$$000
WWUS54 KEWX 141103
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT WED MAY 14 2008
TXC053-453-491-141112-
/O.EXP.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
602 AM CDT WED MAY 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVIS...
WILLIAMSON AND NORTHEASTERN BURNET COUNTIES HAS EXPIRED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. HOWEVER...DIME
SIZE HAIL...WINDS AROUND 40 MPH...AND RAINFALL RATES OF 1 TO 2
INCHES PER HOUR CAN STILL BE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3092 9781 3089 9763 3087 9760 3081 9742
3039 9746 3042 9780 3043 9781 3043 9788
3045 9792 3104 9807 3105 9791
TIME...MOT...LOC 1051Z 270DEG 37KT 3099 9756 3048 9766
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:52 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 14, 3:52 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 AM CDT WED MAY 14 2008 .DISCUSSION... CURRENT CONVECTIVE ACTIVITY WILL CONTINUE TRACKING EAST AND EXIT THE REGION AFTER 10 AM. THE UPPER LOW MAINTAINS A DUE EAST MOVEMENT INTO SE NEW MEXICO...APPROX 20 MPH SPEED. BRINGING THE DRY SLOT OVER THE NORTHWEST COUNTIES AT 18Z, COINCIDENT WITH THE DRY LINE. THE DRY SLOT/UPPER JET REMAINS OVER THE DRY LINE OVER THE WESTERN HILL COUNTRY THROUGH 10 PM TONIGHT. ENOUGH INSTABILITY WITH DAYTIME HEATING AND AMPLE PRECIPITABLE WATER ALONG WITH DIFLUENT FLOW AS THE NOSE OF THE 300MB JET WILL MAKE FOR ANOTHER ROUND OF SEVERE THUNDERSTORMS ALONG THE DRY LINE. THURSDAY AND FRIDAY - - THE TRANSITIONAL WEATHER PATTERN DEVELOPS ANOTHER UPPER LOW OVER NORTHWEST MEXICO WITH A PROGRESSIVE UPPER TROUGH MOVE SOUTHEAST THROUGH THE MIDWEST AND SWINGS EAST THROUGH NEW ENGLAND. THIS PATTERN WILL SEND A COLDER AIRMASS SOUTH THROUGH THE STATE GRADUALLY PUSHING THE COLD FRONTAL BOUNDARY INTO THE GULF WHILE OVERRUNNING HIGH CLOUDINESS STREAM ACROSS THE AREA. LOCALLY HEAVY RAIN WILL BE POSSIBLE THURSDAY...TAPERING OFF THURSDAY NIGHT AS THE RAINY PATTERN SHIFTS SOUTH. SATURDAY THROUGH TUESDAY - -THE UPPER LOW RETROGRADES TO BAJA WITH AN ALMOST EAST-WEST TROF AXIS FROM BAJA TO THE RED RIVER...AND A STRONG NORTH FLOW THROUGH THE MID SECTIONS OF THE UNITED STATES. THE UPPER TROF AXIS SHIFTS SOUTH THROUGH TEXAS, ALLOWING THE DRY NORTHERLY FLOW TO MOVE INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 70 80 60 80 / 50 30 50 10 - AUSTIN BERGSTROM INTL AIRPORT 88 69 81 58 79 / 50 30 50 10 10 DEL RIO INTL AIRPORT 95 70 88 65 77 / 20 30 20 30 20 SAN ANTONIO INTL AIRPORT 89 71 81 63 78 / 40 30 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/04
Hazardous weather outlook, May 13, 3:58 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT TUE MAY 13 2008 TXZ171>173-183>194-202>209-217>225-228-141200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 358 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.
In the hours before
Local storm report, May 14, 3:52 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0348 AM HAIL 1 SW SABINAL 29.32N 99.47W
05/14/2008 M0.75 INCH UVALDE TX TRAINED SPOTTER
&&
EVENT NUMBER 00116
JPBLocal storm report, May 14, 4:01 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 10 NW LLANO 30.84N 98.81W
05/14/2008 M0.88 INCH LLANO TX COCORAHS
&&
EVENT NUMBER 00117
JPBLocal storm report, May 14, 4:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0358 AM HAIL 5 WSW DHANIS 29.31N 99.36W
05/14/2008 E0.88 INCH MEDINA TX TRAINED SPOTTER
GUSTY THUNDERSTORM WINDS
&&
EVENT NUMBER 00118
JPBLocal storm report, May 14, 4:11 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0407 AM HEAVY RAIN 1 SSE PIPE CREEK 29.70N 98.93W
05/14/2008 M3.66 INCH BANDERA TX EMERGENCY MNGR
0NE HOUR RAINFALL
&&
EVENT NUMBER 00119
JPBSpecial weather statement, May 14, 4:30 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT WED MAY 14 2008 TXZ183>186-203-141030- EDWARDS-KERR-REAL-UVALDE-VAL VERDE- 430 AM CDT WED MAY 14 2008 ...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KERR...REAL...UVALDE AND VAL VERDE COUNTIES... AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF TELEGRAPH TO LOMA ALTA...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF JUNCTION TO LOMA ALTA...MOVING NORTHEAST AT 25 MPH. OTHER SCATTERED STRONG THUNDERSTORMS WERE IN THE CAMP WOOD TO WEST OF MOUNTAIN HOME AREAS...MOVING NORTHEAST AT 25 MPH. PEOPLE IN EDWARDS...NORTHERN UVALDE...NORTHWESTERN KERR...REAL AND VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LOMA ALTA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Local storm report, May 14, 5:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 5 N SAN ANTONIO 29.50N 98.49W
05/14/2008 BEXAR TX PUBLIC
ROOF DAMAGE NEAR THE SAN ANTONIO AIRPORT.
&&
EVENT NUMBER 00120
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:20 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 70 min |
| May 13, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 31 min |
| May 13, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 28 min |
| May 13, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 24 min |
| May 13, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 61 min |
| May 13, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr, Real | 53 min |
| May 13, 10:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 51 min |
| May 14, 1:27 AM CDT | Tornado Warning | EWX | Kinney, Maverick | 63 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Real, Uvalde | 62 min |
| May 14, 2:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 2 hr |
| May 14, 2:28 AM CDT | Tornado Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 47 min |
| May 14, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 61 min |
| May 14, 3:02 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 118 min |
| May 14, 3:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 56 min |
| May 14, 3:24 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 14, 3:35 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 25 min |
| May 14, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr and 1 more | 68 min |
| May 14, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 63 min |
| May 14, 4:45 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde, Val Verde | 2 hr |
| May 14, 4:51 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Gonzales, Guadalupe, Hays | 69 min |
| May 14, 5:19 AM CDT | Areal Flood Advisory | EWX | Burnet | 116 min |
| May 14, 6:30 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 79 min |
| May 14, 8:01 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays, Travis | 37 min |
| May 14, 8:55 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 2 hr |
| May 14, 9:07 AM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| May 14, 4:30 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 75 min |
| May 14, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| May 14, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 62 min |
| May 14, 6:20 PM CDT | Tornado Warning | EWX | Frio, Medina, Uvalde, Zavala | 40 min |
| May 14, 6:26 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 64 min |
| May 14, 6:37 PM CDT | Tornado Warning | EWX | Llano | 38 min |
| May 14, 6:48 PM CDT | Tornado Warning | EWX | Atascosa, Frio, Zavala | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.